# SDR YENA2021011200034

- Difficulty date: January 7, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 75,009 hours, 27,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A9721RP
- Condition: Damaged
- Location: R1 Door
- Part time: 60,652 hours, 207,776 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6109, MCO-MZJ.  PRE DEPARTURE FLT CREW ARMED R1 DOOR AFTER, CATERING OPENED R1 DOOR.  PASSENGER DOOR SLIDE REMAINED ON HOOKS AND UNRAVELED.  SLIDE UNUSUABLE.  PASS/OVERWING DOORSLIDE/RAFTS, SUPPLEMENTAL INFORMATION TO FOLLOW.
